MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD SMALL-S, 86 CM; No Match

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD SMALL-S, 86 CM; No Match
Model Number 1456Q/86
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during implant procedure that the left ventricular lead could not be fixated.During the operation, the patient suffered heart failure symptoms and the procedure was rescheduled for a later date.There was no allegation that the heart failure was caused by the lead.The patient was stable following procedure.

Brand Name
QUARTET LEAD SMALL-S, 86 CM
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25602838
Report Number2017865-2026-13017
Device Sequence Number20184913
Product Code NIK
UDI-Device Identifier05414734510158
UDI-Public(01)05414734510158(10)A000144658(17)260630
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number1456Q/86
Device Lot NumberA000144658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown